Free convection in a shallow annular cavity filled with a porous medium

I Pop, D Andrew S Rees, L Storesletten

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)227-241
Number of pages15
JournalJournal of Porous Media
Volume1
Issue number3
Publication statusPublished - 1998

Cite this

Free convection in a shallow annular cavity filled with a porous medium. / Pop, I; Rees, D Andrew S; Storesletten, L.

In: Journal of Porous Media, Vol. 1, No. 3, 1998, p. 227-241.

Research output: Contribution to journalArticle

@article{4bfcf79f41604f8fb886583a42a58a2e,
title = "Free convection in a shallow annular cavity filled with a porous medium",
author = "I Pop and Rees, {D Andrew S} and L Storesletten",
year = "1998",
language = "English",
volume = "1",
pages = "227--241",
journal = "Journal of Porous Media",
issn = "1091-028X",
publisher = "Begell House Inc.",
number = "3",

}

TY - JOUR

T1 - Free convection in a shallow annular cavity filled with a porous medium

AU - Pop, I

AU - Rees, D Andrew S

AU - Storesletten, L

PY - 1998

Y1 - 1998

M3 - Article

VL - 1

SP - 227

EP - 241

JO - Journal of Porous Media

JF - Journal of Porous Media

SN - 1091-028X

IS - 3

ER -